# SDR SWAA2023080474163

- Difficulty date: July 2, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 58,313 hours, 35,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 BTW STR 9R TO STR 11R CUTOUT AT FWD SERVICE DOOR 2023-422409<[01] REPLACED STUB FRAME LOC. BS 294.5 BTW STR 9R TO STR 11R CUTOUT AT FWD SERVICE DOOR IAW SRM B737-700 51-10-02. SRM 51-40-02; DRAWING: 141A8370 REV. D. SEE INDIVIDUAL SIGN-OFF BELOW.;[02] REPLACED STUB FRAME LOC. BS 294.5 BTW STR 9R TO STR 11R CUTOUT AT FWD SERVICE DOOR IAW SRM B737-700 51-10-02. SRM 51-40-02; DRAWING: 141A8370 REV. D.RII ; SEE INDIVIDUAL SIGN-OFF BELOW.
